MathSciNet Relay Station
MathSciNet bibliographic data
MR955605 03E15 (03E55 03E60)
Martin, Donald A.; Steel, John R. A proof of projective determinacy. J. Amer. Math. Soc. 2 (1989), no. 1, 71–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement